Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 222, NWS Atlanta, GA

July 9, 2010Henry County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 9, 2010, 9:13 PM EDT for Henry County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2010, 9:13 PM EDT (01:13 UTC)
Expired
Jul 9, 2010, 10:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Henry County, GA

The radar

The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 9:17 PM EDTTSTM WND DMG3 Wnw Mcdonough, GANUMEROUS TREES AND POWER LINES BLOWN DOWN ON JODICO ROAD IN A RV PARK AND ALONG INTERSTATE 75 FROM EXITS 218 TO 222.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1936 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WUUS52 KFFC 100113
SVRFFC
GAC151-100200-
/O.NEW.KFFC.SV.W.0222.100710T0113Z-100710T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT FRI JUL 9 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 1000 PM EDT

* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR MCDONOUGH...MOVING SOUTHEAST AT
  15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LOCUST GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3343 8434 3344 8428 3351 8428 3360 8420
      3355 8406 3349 8403 3349 8396 3346 8393
      3340 8398 3338 8398 3330 8409 3332 8415
      3333 8415 3336 8435
TIME...MOT...LOC 0113Z 297DEG 12KT 3348 8415

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:39 PM EDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jul 9, 3:39 PM EDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUL 9 2010

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
UPPER LEVEL RIDGE THAT WAS CENTERED ACROSS THE CENTRAL GULF STATES
YESTERDAY HAS CONTINUED TO WEAKEN AND SHIFT TOWARDS EASTERN TEXAS
AND THE WESTERN GULF. MEANWHILE AN ATLANTIC LOW PRESSURE SYSTEM
NEAR THE CAROLINA COAST WILL BE ABSORBED INTO THE THROUGH
FORECAST TO SWEEP ACROSS THE EASTERN CONUS TODAY. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AHEAD OF THE FRONT
ACROSS THE TENNESSEE RIVER VALLEY. THIS FRONT IS FORECAST TO MOVE
INTO NORTH GEORGIA OVERNIGHT TONIGHT...CENTRAL GEORGIA ON SATURDAY
INTO SOUTH GEORGIA/NORTH FLORIDA BY SUNDAY. EXPECT BETTER CHANCE OF
SHOWERS AND THUNDERSTORMS ON SATURDAY AS THE FRONT MOVES THROUGH
THE CWA...AND THUS HAVE INCLUDED CHANCE OF SHOWERS AND
THUNDERSTORMS FOR SATURDAY. SB CAPES ARE FORECAST TO BE NEAR 2500
J/KG ON SATURDAY. EXPECT THE MAIN THREAT ASSOCIATED WITH THE
STORMS ON SATURDAY TO BE GUSTY WINDS. POPS DECREASE ON SUNDAY
ACROSS NORTH AND MOST OF CENTRAL GEORGIA...JUST KEEPING CHANCE IN
FOR THE EXTREME SE PORTION OF THE CWA AS THERE MAY BE SOME
LINGERING EFFECTS FROM THE FRONT.

GFS SHOWS INCREASING POPS ACROSS NORTH GEORGIA SUNDAY NIGHT AS A
SHORT WAVE IS FORECAST TO MOVE ACROSS TN/NORTH GA HOWEVER ECMWF IS NOT
SHOWING THIS FEATURE. HAVE LEANED TOWARD THE ECMWF SOLUTION IN THIS
CASE AND HAVE NOT INCLUDED SHOWERS/THUNDERSTORMS IN THE FORECAST FOR
THE SHORTWAVE. WILL NEED TO KEEP AN EYE ON WHAT THE NEXT FEW
GFS/ECMWF MODEL RUNS SHOW.

PRECIP/CLOUDS ON SATURDAY WILL HELP TO KEEP HIGH TEMPS AROUND
NORMAL. SLIGHTLY ABOVE NORMAL HIGH TEMPS AND NEAR NORMAL LOW TEMPS
ARE FORECAST FOR THE REMAINDER OF THE SHORT TERM.

.LONG TERM /MONDAY THROUGH FRIDAY/...
NEXT SYSTEM TO AFFECT CWA SETS UP ACROSS THE PLAINS MONDAY NIGHT
AS AN UPPER TROUGH STRENGTHENS. AS IT PUSHES EASTWARD...AN UPPER
RIDGE CENTERED OVER THE ATLANTIC NOSES INTO THE SOUTHEAST. MODELS
SHOW SOME INDICATION OF THE TROUGH RIDING OVER THE RIDGE AND MAY SEE
INCREASED POPS AS THE BOUNDARY MOVES INTO THE TENNESSEE VALLEY
TUESDAY/WEDNESDAY ACCORDING THE GFS SOLUTION...OR WEDNESDAY/
THURSDAY AS SHOWN BY THE ECMWF. HAVE CONTINUED THE TREND WITH
CHANCE POPS TUESDAY THROUGH THURSDAY...WITH A SLIGHT CHANCE MONDAY
AND FRIDAY.

11

&&

AVIATION...
VFR CEILINGS AND VISIBILITIES ARE EXPECTED TO PREDOMINATE ACROSS THE
FORECAST AREA THROUGH THE FORECAST AREA PERIOD OUTSIDE OF CONVECTIVE
ACTIVITY. SCATTERED AREAS OF MVFR VISIBILITIES...GENERALLY BETWEEN
4SM AND 6SM...ARE EXPECTED. OF COURSE MVFR TO BRIEF...LOCAL IFR
CEILINGS AND VISIBILITIES ARE EXPECTED IN VICINITY OF ANY
CONVECTION. CONFIDENCE IS RELATIVELY HIGH CONCERNING CEILINGS AND
VISIBILITIES.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING...GENERALLY BETWEEN 18Z ANS 02Z. CONFIDENCE IN ANY SINGLE
TAF SITE EXPERIENCING THUNDER IS MEDIUM AT BEST AT THIS TIME SO I AM
GOING WITH A CB TAG ON THE CLOUD GROUP TO BEGIN AND WILL AMEND AS
NEEDED FOR INDIVIDUAL SITES. AS THE FRONTAL BOUNDARY SETTLES INTO
THE HEART OF THE FORECAST AREA SATURDAY...COVERAGE INCREASES ENOUGH
FOR PROB30 14Z THROUGH 18Z.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  92  70  96  72 /  30  40  20  10  10
ATLANTA         74  89  72  93  74 /  30  50  20   5  10
BLAIRSVILLE     69  86  65  89  67 /  30  40  20  10  10
CARTERSVILLE    71  89  67  94  68 /  30  50  20  10  10
COLUMBUS        76  93  73  94  76 /  20  40  40  10  10
GAINESVILLE     72  89  70  93  72 /  30  40  20  10  10
MACON           74  94  73  95  73 /  20  40  40  20   5
ROME            73  91  69  94  70 /  30  50  20  10  10
PEACHTREE CITY  71  89  69  92  69 /  20  40  20   5  10
VIDALIA         76  94  76  94  76 /  20  40  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11/20
Hazardous weather outlook, Jul 9, 6:15 AM EDT, 14 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 AM EDT FRI JUL 9 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
610 AM EDT FRI JUL 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED IN PORTIONS OF NORTH
AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE WILL GRADUALLY SHIFT TO THE SOUTHWEST AS A WEAK
FRONTAL BOUNDARY APPROACHES NORTHWEST GEORGIA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING.

.DISCUSSION...
THE COLD FRONTAL BOUNDARY DRAPED ACROSS THE TENNESSEE AND OHIO
RIVER VALLEYS WILL PUSH INTO NORTH GEORGIA BY TONIGHT. THE
FRONT SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS
NORTH GEORGIA THIS AFTERNOON AND EVENING. ALTHOUGH THE BEST
INSTABILITY WILL STAY NORTH AND WEST OF THE STATE...NORTHWEST
GEORGIA CAN EXPECT TO SEE CAPE VALUES NEAR 1500 AND LIFTED INDEX
VALUES OF -4 THIS AFTERNOON. THIS SHOULD BE ENOUGH TO FUEL
SCATTERED THUNDERSTORMS ACROSS NORTH GEORGIA...AND ISOLATED
THUNDERSTORMS ACROSS THE ATLANTA METRO AREA AND SOUTHWARD.
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE AFTER MIDNIGHT AS THE
FRONT PUSHES THROUGH THE STATE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY...A SLIGHT
CHANCE MONDAY...AND A CHANCE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 9, 8:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT FRI JUL 9 2010

GAZ092-103-104-100100-
836 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN SUMTER...WEBSTER AND SCHLEY COUNTIES UNTIL 900 PM EDT...

AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONCORD...MOVING SOUTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SUMTER...WEBSTER AND SCHLEY COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUMAS...PRESTON...WALLS
CROSSING...ELLAVILLE...FRIENDSHIP...CONCORD...PLAINS...LA CROSSE...
SHILOH...BUMPHEAD...CROXTON CROSSROADS...AMERICUS...SUMTER...MADDOX
AND NEW ERA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jul 9, 8:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
842 PM EDT FRI JUL 9 2010

GAZ053-066-067-100115-
842 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP...
MERIWETHER AND COWETA COUNTIES UNTIL 915 PM EDT...

AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SENOIA TO SMITHS CROSSROAD...MOVING
SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER AND COWETA COUNTIES THROUGH 915 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAINT MARKS...
LUTHERSVILLE...LONE OAK...CANNONVILLE...SMITHS CROSSROAD...
MOUNTVILLE...LOUISE...LAGRANGE...TURIN...SHARPSBURG...BAUGHS
CROSSROADS...SENOIA...ROCKY MOUNT...BIG SPRINGS AND ODESSADALE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 9:01 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT FRI JUL 9 2010

GAZ110-100130-
901 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TELFAIR COUNTY
UNTIL 930 PM EDT...

AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SCOTLAND TO CHINA HILL...MOVING SOUTHEAST
AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS TELFAIR COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE WORKMORE...CHINA HILL...SCOTLAND...MCRAE...
JACKSONVILLE...TOWNS...HORSE CREEK WMA AND LUMBER CITY. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 9:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT FRI JUL 9 2010

GAZ092-104-100145-
903 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SUMTER AND
SCHLEY COUNTIES UNTIL 945 PM EDT...

AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LA CROSSE...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER AND SCHLEY COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE AMERICUS...BUMPHEAD...LA CROSSE...
SHILOH...ANDERSONVILLE...ANDERSONVILLE NATIONAL HISTORIC SITE...NEW
ERA...PENNINGTON...HUNTINGTON...METHVINS...LAMAR AND DESOTO. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 9:07 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 PM EDT FRI JUL 9 2010

GAZ056-057-100130-
907 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SPALDING AND
HENRY COUNTIES UNTIL 930 PM EDT...

AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EAGLES LANDING TO 12 MILES NORTHWEST OF
DIGBEY...MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SPALDING AND HENRY COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE EAGLES LANDING...FLIPPEN...
STOCKBRIDGE...LOVEJOY...BLACKSVILLE...MCDONOUGH...ATLANTA MOTOR
SPEEDWAY...HAMPTON...SUNNY SIDE...LUELLA...WALKER MILL...BIRDIE...
EXPERIMENT...HIGHLAND MILLS AND TOWALAGA. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 9, 9:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT FRI JUL 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     3 N WALESKA             34.36N 84.55W
07/09/2010                   CHEROKEE           GA   EMERGENCY MNGR

            FOUR TREES DOWN.

0659 PM     TSTM WND GST     5 NE WALESKA            34.37N 84.49W
07/09/2010  M59.00 MPH       CHEROKEE           GA   EMERGENCY MNGR

&&

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:09 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Douglas, Fulton51 min
Jul 9, 8:15 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler45 min
Jul 9, 8:17 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe43 min
Jul 9, 8:37 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette38 min
Jul 9, 9:36 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.